Plantar erythrodysesthesia with bullous otitis externa, toxicities from sorafenib: a case report
Year: 2009
Type: article
Study design: Case Report
Abstract: Lung cancer is the leading cause of cancer death worldwide and the use of novel agents, such as sorafenib has now demonstrated activity in Non Small Cell Lung Cancer. We present a case of a 77-year-old Caucasian male with advanced adenocarcinoma of the lung, who was being treated on clinical trial with single agent sorafenib. After seven weeks of treatment the patient presented to clinic with difficulty walking. Physical exam revealed acral erythema with bollous formation on bilateral soles of his feet. Otoscopic exam revealed bilateral external canal bullous lesion. The patient was diagnosed with plantar erythrodysesthesia with bullous otitis externa, a new toxicities in patients being treated with sorafenib.
Source: Cases Journal
Authors: Corey A Carter, Arun Rajan, Giuseppe Giaccone
Institutions: National Cancer Institute, Center for Cancer Research
Language: English
Subfield: Dermatology
Field: Medicine
Domain: Health Sciences
Open Access status: hybrid
OpenAlex ID: W2133944964
